UPM Institutional Repository

Λr -sets and separation axioms


Jeyanthi, M. J. and Kilicman, Adem and Missier, S. Pious and Thangavelu, Periannan (2011) Λr -sets and separation axioms. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 45-60. ISSN 1823-8343


Separation axioms are among the most common and important and interesting concepts in topology as well as in bitopologies. In this paper, we introduce Λr-sets and some weak separation axioms using Λr -open sets and Λr -closure operator.

Download File


Download (243kB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Faculty of Science
Publisher: Universiti Putra Malaysia Press
Keywords: Λr -sets; Λr-open sets; Λr- Tk,k = 0,1,2 spaces
Depositing User: Najwani Amir Sariffudin
Date Deposited: 01 Jun 2011 08:45
Last Modified: 14 Jul 2020 04:41
URI: http://psasir.upm.edu.my/id/eprint/12543
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item